# SDR 2008UALA00180

- Difficulty date: January 10, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 18,014 hours, 7,956 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Part number: 087021673
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT ROW 2 IS INOP.  DAMAGE TO EEL SEAT HARNESS.  REPLACED EEL LIGHT SEAT HARNESS AT ROW 2.  OPS CHECKED NORMAL.
